# SDR 20001030SH033

- Difficulty date: October 30, 2000
- Submitted: October 30, 2000
- Operation: General aviation
- Engine: Cont IO520*
- Engine time: 1,831 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Delaminated
- Location: Engine
- Part time: 1,831 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

CERMINIL COATING DELAMINATED FROM ONE STEEL CYLINDER BORE AT 82.2 HOURS TSO.  POSSIBLE CAUSE, SOME INDIVIDUAL POSSIBLY TOUCHED CYLINDER BORE JUST BEFORE PROCESSING.  TOUCHING THE CYLINDER BORE AFTER FINAL CLEANING AND/OR DURING PROCESSING IS STRICTLY PROHIBITED IN SPECIFICATION FOR THE PROCESS BECAUSE  CONTAMINATION FROM A PERSON'S HAND CAN CAUSE ADHERENCE PROBLEMS.  THE AUTOMATED PRE-TREAT PROCESS WAS POSSIBLY INTERRUPTED THROUGH SOME ELECTRICAL OR COMPUTER ANOMALY AND THE REQUIRED PRE-TREATMENTS WERE NOT SATISFACTORLY COMPLETED.  THE PLATING PROCESS IS PRIMARILY ACCOMPLISHED THROUGH COMPUTER AND ROBOTIC MANIPULATION.  SUBMITTER STATED THE COMPUTER REPORTED PROCESSING PROBLEMS.  (X)
